MAUDE Adverse Event Report: MEDTRONIC, INC. CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER

MEDTRONIC, INC. CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 106A3
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a cardiac ablation procedure, a system notice indicated that the safety system detected fluid in the catheter and stopped the injection.The electrical umbilical cable and auto connection box were replaced, without resolution.Technical services recommended several troubleshooting steps, including catheter replacement, changing the power outlet, turning off the bear hugger, and removing electrocardiogram cables, but the system notice persisted.The procedure was aborted while the patient was under general anesthesia.Test ablations were performed outside the lab, and the system error from case did not appear, however other errors system notices were noted, a system notice was received indicating that the refrigerant delivery path was obstructed.And a system notice was received indicating that the vacuum was disabled due to a problem with the coaxial umbilical cable, a system notice was received indicating that the safety system detected a high level of refrigerant flow and stopped the injection.Technical services recommended performing test injections inside and outside the lab to investigate potential electrical interference and suggested using a grounding cable in future cases, as interference was suspected.Test ablations were completed successfully, with the console controlling pressure and flow within expected ranges.No service was recommended at this time.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the patient data files were returned and analyzed.The received failure file contained failure records for the date of the event.The failure file showed persistent system notices 50001 (the vacuum is disabled due to a problem with the coaxial umbilical cable), 50005 (the safety system has detected fluid in the catheter and stopped the injection), 50012 (the refrigerant delivery path is obstructed), and 50030 (the safety system has detected a high level of refrigerant flow and stopped the injection) on the reported date of the event.In conclusion, the decision to abort the procedure without use of alternate therapy was based upon the medical judgement of the physician.There is no indication of a relation of the adverse event to the performance and malfunction of the product.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CRYOCONSOLE
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22026206
Report Number2182208-2025-02374
Device Sequence Number21102608
Product Code LPB
UDI-Device Identifier00763000011147
UDI-Public00763000011147
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P020045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number106A3
Device Catalogue Number106A3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown